# SDR HEEA078106

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N721PH
- Make and model: Bell 407
- Aircraft serial: 53278
- Aircraft time: 3,067 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 407350300101
- Part serial: 0210
- Condition: Leaking
- Location: Mlg
- Part time: 3,067 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT IS LEAKING.
